# SDR UPS01236184

- Difficulty date: June 27, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support Bracket
- Condition: Cracked
- Location: #6 Kreuger Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #6 KREUGER FLAP ACTUATOR, BASE MOUNT SUPPORT BRACKET IS CRACKED ON O UTBOARD SIDE.     #6 KREUGER FLAP ACTUATOR REMOVED IAW MM BASE MOUNT SUPORT BRACKET FABRICATED AND INSTALLED.
